# SDR IPXA2021100674655

- Difficulty date: September 16, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Part number: ARB3308501
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING BULKHEAD STA. XORS 402.000 AT STR. 7 BULKHEAD TO STR. BUTTERFLY CLIP IS CRACKED.REMOVED, FABRICATED AND REPLACED L/H WING BULKHEAD STA. XORS 402.000 AT STR. 7 BULKHEAD TO STR. BUTTERFLY CLIP IAW VT-SAA EA 011-5720-01-A9376 REV. I/R AND UPS EO MD11-5720-81816-A. (MAJOR) REF. FAA FORM 8100-9 BY S. KANG (AR-605677) DATED 10/04/2021.
